On the interval Shapley value


Gok S. Z. A.

OPTIMIZATION, vol.63, no.5, pp.747-755, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 5
  • Publication Date: 2014
  • Doi Number: 10.1080/02331934.2012.686999
  • Title of Journal : OPTIMIZATION
  • Page Numbers: pp.747-755

Abstract

The Shapley value is one of the most common solution concepts in Operations Research applications of cooperative game theory. It was defined and axiomatically characterized in different game-theoretic models. In this article, we focus on the Shapley value for cooperative games where the set of players is finite and the coalition values are compact intervals of real numbers. Our main contribution is to characterize the interval Shapley value by using the properties of efficiency, symmetry and strong monotonicity. We also give a characterization by using the interval dividends.